Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Behavior at the boundary of a solution to Plateau's problem


Author: John E. Brothers
Journal: Bull. Amer. Math. Soc. 79 (1973), 345-349
MSC (1970): Primary 49F22; Secondary 49F10, 53A10
MathSciNet review: 0315562
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49F22, 49F10, 53A10

Retrieve articles in all journals with MSC (1970): 49F22, 49F10, 53A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13163-5
PII: S 0002-9904(1973)13163-5